Share Facebook
Crohn's Disease Forum » Treatment » 6MP & Nausea


08-14-2008, 07:15 AM   #1
CDStinks
New Member
 
Join Date: Aug 2008
6MP & Nausea

So I took my first pill last night & woke up this morning feeling terribly nauseous....
anyone know if my body just needs to adjust & will this eventually pass?
I dont know if i can deal with this every morning for a long period of time!
08-14-2008, 07:55 AM   #2
CDStinks
New Member
 
Join Date: Aug 2008
I am female & i haven't experienced morning sickness yet but i imagine this is similar!!!......I'll let you know in a couple of years when we start trying!!

I just started the 6MP - but have been taking Lialda & entocort for some time now - unfortunately they dont seem to be doing the trick so they moved me on to stronger meds...

I thought by taking it at night i would sleep through any possible nausea, unfortunatly that doesnt seem to have been the case

Just hoping this is only a temporary thing & that I will not feel like this every day i take the med
08-14-2008, 08:25 AM   #3
skinzdogg
 
I recently had to stop 6mp because I was so nauseus I couldn't even stand.
08-28-2008, 01:12 AM   #4
vanguy
 
Hi - my first time on this board. I've been taking 6mp for 10 years. I couldn't tolerate Imuran (terrible reaction - pancreatitis pain which stopped immediately when I stopped ) - then tried the related 6mp - started to get the same reaction - found advice online to try a smaller dose to start and work up to a full dose of 6mp. It worked great, and changed my life. I started by taking a quarter dose and gradually increasing over weeks. My doctor supported me doing this, and I've been taking it almost continuously for years. One side effect I've had is nausea, which decreased gradually and disappeared over the years. An advantage of the nausea though was when I was taking Prednisone during a flare, the extra munchies from the prednisone were cancelled by the nausea from the 6mp, so I tended to over-eat less. Now the 6mp doesn't make me nauseous, and as I'm in a flare now and taking a high dose of prednisone, I tend to over-eat.

Best wishes,
Vanguy
08-28-2008, 02:11 AM   #5
skinzdogg
 
I started with a very small dose because the genetic testing(i think) said that my level was on the line of someone who shouldnt take it. We tried it any way and for 2 weeks I didnt eat and couldnt walk or stand from nausea and malnurished and dehydrated and run on and run on yeah im lazy with correct punctuation today.
08-28-2008, 11:15 AM   #6
hippie4lyfe
Senior Member
 
Join Date: Jul 2008
i take 6-mp and have nausea at night sometimes, i dont know if its because of these meds, def talk to your GI.
08-28-2008, 01:42 PM   #7
GregD
Senior Member
 
Join Date: Dec 2007
I was in 6MP for about two weeks. It made me horribly nauseous and didn't get any better, so I stopped it. My GI said that there is a significant percentage of people who can't tolerate 6MP.

-Greg
08-30-2008, 03:23 PM   #8
FruitLoop
Senior Member
 
FruitLoop's Avatar
 
Join Date: May 2008
Location: Crewe, United Kingdom
I took 6MP for the grand total of 7 days !! I stopped because i felt like i was going to die !

I was lying on the sofa unable to hold my head up, feeling sick, aching all over - really flu like.

I also cannot tolerate Aza due to nausea.

As for pregnancy causing remission - pregnancy causes me to flare really badly, my consultant said that i was weird as most people do the opposite !!
09-03-2008, 07:08 PM   #9
AbstractDonut
Senior Member
 
Join Date: Aug 2007
The first two days I took Aza, a little bit of nausea at night. Then normal, though I was taking 50mg, which was max because I had dropped down to 100lb.
03-30-2014, 04:47 AM   #10
Dackelmann
Senior Member
 
Dackelmann's Avatar
 
Join Date: Sep 2013
Location: perth, Western Australia, Australia

My Support Groups:
5 days into 6-mp and I'm a nauseatic shipwreck. Day 3- a little wonky -day 4-more wonkacious , and today wondering if it will end and if I'll be able to run through the tunnel into bright sunlight with other healthy folk frolicking in the pleasure pastures instead of wobble-whacking my way down this long dark tube of of a drug dungeon begging for escape.
04-01-2014, 06:23 AM   #11
goofyrn2
Senior Member
 
goofyrn2's Avatar
 
Join Date: Sep 2010

My Support Groups:
6mp is out for me. It put me in liver failure. I hope you get some relief soon. Can you try Zofran?
Reply

Crohn's Disease Forum » Treatment » 6MP & Nausea
Thread Tools


All times are GMT -5. The time now is 01:41 PM.
Copyright 2006-2017 Crohnsforum.com